# SDR AALA202407159327

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 61,410 hours, 37,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Release Mech
- Condition: Lack Of Lube
- Location: L1  Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS DOOR L1 DIFFICULT TO ARM AND LOUD, LOW WHISTLE FROM DOOR AREA DURING CLIMB. LUBED L1 DOOR EMERGENCY ESCAPE SLIDE RELEASE MECHANISM.
